MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MD SERIES LONG STRAIGHT ATTACHMENT; UNIT, OPERATIVE DENTAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MD SERIES LONG STRAIGHT ATTACHMENT; UNIT, OPERATIVE DENTAL
Catalog Number 5100015270
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 2 malfunction events in which the device reportedly overheated.2 events had no patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 2 events were reported for this quarter.Product return status 1 device was received.1 device investigation type has not yet been determined.Additional information 2 devices were not labeled for single-use.2 devices were not reprocessed or reused.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: h6, h11.2 previously reported events are included in this follow-up record.Product return status: 1 device was received.1 device was not available for evaluation.
 
Event or Problem Description
This report summarizes 2 malfunction events in which the device reportedly overheated.- 2 events had no patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11 2 previously reported events are included in this follow-up record.Product return status 1 device was received.1 device was not available for evaluation.
 
Event or Problem Description
This report summarizes 2 malfunction events in which the device reportedly overheated.- 2 events had the problem identified during a non-clinical procedure; there was no patient involvement.

Brand Name
MD SERIES LONG STRAIGHT ATTACHMENT
Common Device Name
UNIT, OPERATIVE DENTAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key19113390
Report Number3015967359-2024-00795
Device Sequence Number7141323
Product Code EIA
UDI-Device Identifier04546540380289
UDI-Public04546540380289
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5100015270
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2024
Supplement Date Received by Manufacturer03/31/2024
03/31/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date07/27/2024
01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown